MAUDE Adverse Event Report: ST PAUL BCI; CARBON DIOXIDE GAS ANALYZER

ST PAUL BCI; CARBON DIOXIDE GAS ANALYZER
Model Number 8400D
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not capturing any readings.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated after device evaluation h10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the valve was found cracked, loose speaker and shifted c02 pump.The customer stated problem was duplicated.Internal inspection the internal of the device found the valve damaged and cause a leak.The damage is due to impact of the monitor.Replaced valve and repaired the speaker.The cause of the reported problem was traced to the user manipulation of the device.Dhr review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-08698.The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
BCI
Common Device Name
CARBON DIOXIDE GAS ANALYZER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12351029
Report Number3012307300-2021-08698
Device Sequence Number14767565
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8400D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer10/01/2021
05/02/2023
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date03/10/2022
05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown